# SDR U2RA2024090800048

- Difficulty date: August 6, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U41042
- Condition: Corroded
- Location: Zone 600
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL3384 CORROSION WAS FOUND ON RHW LOWER NO.4 SKIN PANEL NEAR WSTA 614.5.
